# SDR ASAA2015061012127

- Difficulty date: June 10, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Aircraft time: 49,018 hours, 27,686 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 654656157
- Condition: Cracked
- Location: Bs 958-962
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FWD LOWER CORNER STUB FRAME IS CRACKED, FOUND USING B HEC INSPECTION.  DURING BEAR STRAP INSPECTION.  ACFT GROUNDED.  R & R STUB B FRAME IAW SRM 51-40-02-0G-0.
